# SDR HEEA078722

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,573 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Bellmouth Intake
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BELLMOUTH HEATS UP BUT WILL NOT EXTINGUISH ANTI ICE CAUTION LIGHT. SENT TO VENDOR FOR REPAIR.
